# SDR ASOA20111205012

- Difficulty date: December 5, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 21,621 hours, 16,948 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 1 BLEED LEAK IN FLIGHT.  MESSAGE WENT AWAY AFTER RUNNING QRH. MX R & R O'RINGS AT FRAMES 60 & 66.  MX ALSO RESECURED CLAMP BY PRECOOLER WITH SYS OPS CHECKS SUCCESSFUL. ENGINES RAN AT HIGH POWER WITH NO LEAKS NOTED. ACFT WAS APPROVED FOR RETURN TO SERVICE.
